# SDR VNAA20250108033

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120305
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH SLAT TRACK 1-3 TO HAVE WEAR DAMAGE IN MULTIPLE LOCATIONS.  REPAIRED R/H 1-3 SLAT TRACK BY COMPLYING WITH MHIRJ REO 670-57-42-1794 REV-.
